MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. FLEXI-SET CUFFED 7.5MM; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL SDN. BHD. FLEXI-SET CUFFED 7.5MM; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number 504575
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: the end connector on the ett becomes separated from the ett tube itself when attached to a vent circuit.This does not happen immediately but noticed it occurs when the tube is warm and moist.The end user then removes the original connector and replaces with a 1/2 size larger ett new connector which seems to alleviate the connection separation.The issue was identified during use on patient but there was no reported patient harm or consequence.Associated complaints 8040412-2024-00026, 8040412-2024-00061, 8040412-2024-00062, 8040412-2024-00063, 8040412-2024-00064, 8040412-20 24-00065, 8040412-2024-00066, 8040412-2024-00067, 8040412-2024-00068.
 
Additional Manufacturer Narrative
(b)(4).The sample was not returned to the manufacturer for investigation.The manufacturer reported "no sample was returned; thus, further investigation cannot be conducted.Without any sample, it is difficult to determine the root cause of this issue, thus this complaint could not be confirmed." teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description
It was reported that: the end connector on the ett becomes separated from the ett tube itself when attached to a vent circuit.This does not happen immediately but noticed it occurs when the tube is warm and moist.The end user then removes the original connector and replaces with a 1/2 size larger ett new connector which seems to alleviate the connection separation.The issue was identified during use on patient but there was no reported patient harm or consequence.Associated complaints (b)(4).

Brand Name
FLEXI-SET CUFFED 7.5MM
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18709815
Report Number8040412-2024-00069
Device Sequence Number8357646
Product Code BTR
UDI-Device Identifier04026704547623
UDI-Public04026704547623
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K961837
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number504575
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2024
Supplement Date Received by Manufacturer03/22/2024
Initial Report FDA Received Date02/15/2024
Supplement Report FDA Received Date03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown